Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Nausea, vomiting episodes, stomach pain, heaviness in nipples, back pain, burning post urination. Treatment?

I was experience nausea I actually threw up twice two Weeks befor my period was do I am now a week late and have been experienceing stomach pains on and off all month im always sleepy Andy nipple feel heavy and have been sore for two Weeks now also I feel faint sometimes my back hurts after standing long periods of times and im there is a Lil burning after I urinate what could be wrong??
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Based on your symptoms it's probably an Urinary Tract Infection that has probably involved your kidneys as well.I will suggest you to have complete blood count,urine examination,urine culture and sensitivity test and then decide the antibiotics sensitive to that causing organism.Drink plenty of water.Do take Urine alkalising syrups and spasmolytics for pain relief.
Wish you best of health.
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor